+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 11, Issue.: 1


Distributional Schwarzschild Geometry from Non Smooth Regularization Via Horizon


Jaykov Foukzon1*
1Center for Mathematical Sciences, Israel Institute of Technology, Haifa, Israel.

Article Information


(1) Orlando Manuel da Costa Gomes, Professor of Economics, Lisbon Accounting and Business School (ISCAL), Lisbon Polytechnic Institute, Portugal.

(2) Jaime Rangel-Mondragon, Faculty of Informatics, Queretaros Institute of Technology, Mexico Faculty of Computer Science, Autonomous University of Quertaro, Mexico.


(1) Anonymous, Ghana.

(2) Srgio Costa Ulhoa, Universidade de Braslia, Brazil.

(3) Anonymous, The University of Burdwan, Burdwan, India.

Complete Peer review History: http://sciencedomain.org/review-history/10475


In this paper we leave the neighborhood of the singularity at the origin and turn to the singularity at the horizon. Using nonlinear distributional geometry and Colombeau generalized functions it seems possible to show that the horizon singularity is not only a coordinate singularity without leaving Schwarzschild coordinates. However the Tolman formula for the total energy ET of a static and asymptotically flat spacetime,gives ET = m, as it should be.

Keywords :

Colombeau nonlinear generalized functions; Distributional Riemannian Geometry; Distributional Schwarzschild Geometry; Schwarzschild singularity; Schwarzschild Horizon; smooth regularization,nonsmooth regularization.

Full Article - PDF    Page 1-28

DOI : 10.9734/BJMCS/2015/16961

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429